# SDR SWAA2021060367731

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727d Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ATTACH ANGLE AT AFT CARGO BAY BS727D+4 LBL5 WL151. / REMOVED & REPLACED ATTACH ANGLE ACB BS 727D+4; LBL 5; WL 151 WITH BAC 1493-672 LOT 1458580; P/N 146A7734-U PER DWG 146A7734; SRM 51-40-02-0G-0.- 60214U 12MAY21
